# SDR AALA20131108001

- Difficulty date: November 7, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 41,908 hours, 6,708 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIM INFLIGHT SCL-MIA.  CREW REPORTED ELECTRICAL BURNING SMELL IN FIRST CLASS LAVATORY FOLLOWED BY VERY DISTINCT ELECTRICAL SMELL IN AFT GALLEY AREA.  IFE POWER PORTS BUSS SWITCHES TURNED OFF & LESSENED BUT DID NOT ELIMINATE THE SMELL.  EMERGENCY DECLARED FLIGHT DIVERTED LIM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BALLAST OVERHEATED SO DEACTIVATED & PLACARDED MEL.  REPLACED SOCKET & BALLAST AT MIA ON 11/09/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
